# SDR IPXA2017071119185

- Difficulty date: June 19, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING NR 8 SLAT INNER SKIN CHAFED AT XOS 1006.8 AND 1021.8.  REPAIRED THE SLAT SKIN IAW EA 011-5754-01-A6871, REV I/R, AND EO MD11-5730-64833-A.
